# SDR SWAA095527

- Difficulty date: August 26, 2009
- Submitted: August 28, 2009
- Operation: Air carrier
- Aircraft: N519SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25318
- Aircraft time: 56,459 hours, 55,070 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 18Y CHECK, FOUND RT HORIZONTAL STABILIZER LOWER SKIN CRACKED.  REMOVED AND REPLACED SKIN PER SWA WA.
